Alert archive / Colorado / River Flood Advisories in 2014

River Flood Advisory 13, NWS Denver/Boulder, CO

June 3, 2014Weld County, Colorado

NWS Denver/Boulder, CO issued this river flood advisory at Jun 3, 2014, 11:34 AM MDT for Weld County, Colorado. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Jun 3, 2014, 11:34 AM MDT (17:34 UTC)
Expired
Jun 9, 2014, 12:00 PM MDT
In force
6 days
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

County Weld County, CO

The river

Written for the forecast point South Platte River near Kersey (KERC2).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
11.5 ft
Major stage
13.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

787 
WGUS85 KBOU 031734
FLSBOU
   
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE DENVER CO
1134 AM MDT TUE JUN 3 2014

...THE FLOOD ADVISORY IS CANCELLED FOR THE FOLLOWING RIVERS IN 
COLORADO...
 
  SOUTH BOULDER CREEK NEAR ELDORADO SPRINGS AFFECTING BOULDER 
  COUNTY.
  
...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN 
COLORADO...

   SOUTH PLATTE RIVER NEAR WELDONA AFFECTING MORGAN COUNTY. 
...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN 
COLORADO...
  SOUTH PLATTE RIVER NEAR BALZAC AFFECTING LOGAN...MORGAN AND 
  WASHINGTON COUNTIES. 
  TENMILE CREEK AT FRISCO AFFECTING SUMMIT COUNTY. 

...THE FLOOD ADVISORY HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS
IN COLORADO...

  CACHE LA POUDRE RIVER AT THE CANYON MOUTH AFFECTING LARIMER 
  COUNTY. 
  SOUTH PLATTE RIVER NEAR KERSEY AFFECTING WELD COUNTY. 

.IT WILL BE DRY AND WARMER TODAY. THUNDERSTORMS AND SHOWERS WILL 
INCREASE BY THURSDAY. THE LATTER PART OF THIS WEEK THE CHANCES FOR 
PRECIPITATION ARE HIGHER EAST OF THE CONTINENTAL DIVIDE...WITH 
HEAVIER RAIN POSSIBLE ON THE PLAINS. TEMPERATURES WILL BE COOLER 
THIS WEEKEND WHICH SHOULD HELP SLOW SNOWMELT A BIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THESE RIVERS ARE URGED TO USE CAUTION. 
AVOID FLOODED AREAS AND STAY CLEAR OF RIVER BANKS THAT COULD BECOME 
UNSTABLE DUE TO THE HIGH FLOWS.

&&

COC069-071134-
/O.NEW.KBOU.FL.Y.0012.140603T1734Z-140609T1800Z/
/FTDC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1134 AM MDT TUE JUN 3 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS EXTENDED THE
* FLOOD ADVISORY FOR
  THE CACHE LA POUDRE RIVER AT THE CANYON MOUTH.
* UNTIL MONDAY AFTERNOON.
* AT 10:45 AM TUESDAY THE STAGE WAS 7.3 FEET.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 7.4 FEET AGAIN 
  TONIGHT.
* IMPACT...AT 6.0 FEET...WATER IS OVER THE BIKE PATH AND TRAIL IN
  AND NEAR FORT COLLINS.

&&

LAT...LON 4071 10524 4067 10523 4066 10519 4062 10513
      4061 10514 4067 10525       

$$

COC117-071134-
/O.CON.KBOU.FL.Y.0011.000000T0000Z-140609T1600Z/
/TCFC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1134 AM MDT TUE JUN 3 2014

THE FLOOD ADVISORY CONTINUES FOR
  TENMILE CREEK AT FRISCO.
* UNTIL MONDAY MORNING.
* AT 10:00 AM TUESDAY THE STAGE WAS 4.4 FEET.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 4.9 FEET AGAIN TONIGHT.
* IMPACT...AT 4.8 FEET...THE CREEK OVERFLOWS INTO LOW LYING 
  AREAS IN AND WEST OF FRISCO.

&&

LAT...LON 3953 10615 3957 10613 3959 10610 3958 10609
      3956 10612 3950 10614       

$$

COC013-031804-
/O.CAN.KBOU.FL.Y.0010.000000T0000Z-140606T1800Z/
/BELC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1134 AM MDT TUE JUN 3 2014

THE FLOOD ADVISORY IS CANCELLED FOR
  SOUTH BOULDER CREEK NEAR ELDORADO SPRINGS.
* UNTIL FRIDAY AFTERNOON.
* AT 10:15 AM TUESDAY THE STAGE WAS 3.96 FEET AND SLOWLY FALLING.
* FLOOD STAGE IS 4.5 FEET.
* FORECAST...THE RIVER LEVELS ARE EXPECTED TO REMAIN JUST BELOW 
  4.0 FEET.
* IMPACT...AT 4.0 FEET...SOUTH BOULDER CREEK IS BANKFULL AT ELDORADO 
  SPRINGS.

&&

LAT...LON 3994 10532 3993 10529 3998 10522 4003 10522
      3998 10520 3992 10528       

$$

COC123-071134-
/O.NEW.KBOU.FL.Y.0013.140603T1734Z-140609T1800Z/
/KERC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1134 AM MDT TUE JUN 3 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS EXTENDED THE
* FLOOD ADVISORY FOR
  THE SOUTH PLATTE RIVER NEAR KERSEY.
* UNTIL MONDAY AFTERNOON.
* AT 10:30 AM TUESDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO FALL VERY SLOWLY THE NEXT 
  SEVERAL DAYS
* IMPACT...AT 8.0 FEET...THE SOUTH PLATTE RIVER IS OUT OF ITS 
  BANKS AND INTO FIELDS AND MEADOWS.
  
&&

LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428
      4040 10460 4026 10487       

$$

COC087-071134-
/O.EXT.KBOU.FL.Y.0008.000000T0000Z-140609T1800Z/
/WNAC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1134 AM MDT TUE JUN 3 2014

THE FLOOD ADVISORY IS EXTENDED FOR
  THE SOUTH PLATTE RIVER NEAR WELDONA.
* UNTIL MONDAY AFTERNOON.
* AT 10:45 AM TUESDAY THE STAGE WAS 8.9 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CREST BY TONIGHT ABOUT A 
  FOOT BELOW FLOOD STAGE.
* IMPACT...AT 8.0 FEET...THE RIVER IS OUT OF ITS BANKS AND INTO FIELDS
  AND MEADOWS.

&&

LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388
      4033 10399 4027 10428       

$$

COC075-087-121-061800-
/O.CON.KBOU.FL.Y.0009.000000T0000Z-140606T1800Z/
/BZNC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1134 AM MDT TUE JUN 3 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE SOUTH PLATTE RIVER NEAR BALZAC.
* UNTIL FRIDAY AFTERNOON.
* AT 10:30 AM TUESDAY THE STAGE WAS 8.4 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 8.6 FEET EARLY WEDNESDAY 
  MORNING.
* IMPACT...AT 8.0 FEET...THE RIVER IS OUT OF ITS BANKS AND INTO FIELDS
  AND MEADOWS.

&&

LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322
      4026 10363 4027 10389       

$$
TH
4 follow-up statements
613 
WGUS85 KBOU 040339
FLSBOU
   
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE DENVER CO
939 PM MDT TUE JUN 3 2014

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN 
COLORADO...

  CACHE LA POUDRE RIVER AT THE CANYON MOUTH AFFECTING LARIMER 
  COUNTY. 
  SOUTH PLATTE RIVER NEAR KERSEY AFFECTING WELD COUNTY. 
  SOUTH PLATTE RIVER NEAR WELDONA AFFECTING MORGAN COUNTY. 
  SOUTH PLATTE RIVER NEAR BALZAC AFFECTING LOGAN...MORGAN AND 
  WASHINGTON COUNTIES. 

.WATER LEVELS REMAIN HIGH ALONG THE CACHE LA POUDRE AND SOUTH PLATTE
RIVERS IN NORTHEASTERN COLORADO DUE TO SNOWMELT. LITTLE CHANGE IS
EXPECTED OVER THE NEXT SEVERAL DAYS AS WARM TEMPERATURES WILL
CONTINUE IN THE MOUNTAINS. THUNDERSTORM ACTIVITY IS EXPECTED TO
INCREASE THROUGH THE END OF THE WEEK...BUT RAINFALL IS NOT EXPECTED
TO HAVE A SIGNIFICANT IMPACT ON RIVER LEVELS. BY THIS WEEKEND
SLIGHTLY COOLER TEMPERATURES ARE EXPECTED TO LEAD TO A GRADUAL
REDUCTION IN RUNOFF...THOUGH FLOWS WILL REMAIN HIGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THESE RIVERS ARE URGED TO USE CAUTION. 
AVOID FLOODED AREAS AND STAY CLEAR OF RIVER BANKS THAT COULD BECOME 
UNSTABLE DUE TO THE HIGH FLOWS.

&&

COC069-072139-
/O.CON.KBOU.FL.Y.0012.000000T0000Z-140609T1800Z/
/FTDC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
939 PM MDT TUE JUN 3 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE CACHE LA POUDRE RIVER AT THE CANYON MOUTH.
* UNTIL MONDAY AFTERNOON.
* AT  8:45 PM TUESDAY THE STAGE WAS 6.9 FEET.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 7.4 FEET WEDNESDAY MORNING.
* IMPACT...AT 7.5 FEET...CONSIDERABLE OVERBANK FLOW AND LOCALIZED 
  FLOODING OCCURS DOWNSTREAM IN AND NEAR FORT COLLINS.

&&

LAT...LON 4071 10524 4067 10523 4066 10519 4062 10513
      4061 10514 4067 10525       

$$

COC123-072139-
/O.CON.KBOU.FL.Y.0013.000000T0000Z-140609T1800Z/
/KERC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
939 PM MDT TUE JUN 3 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE SOUTH PLATTE RIVER NEAR KERSEY.
* UNTIL MONDAY AFTERNOON.
* AT  8:30 PM TUESDAY THE STAGE WAS 9.8 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 9.8 FEET THROUGH WEDNESDAY. 
* IMPACT...AT 10.0 FEET...CONSIDERABLE LOWLAND AND MEADOW FLOODING 
  OCCURS. WATER IS AT THE BASE OF SEVERAL BRIDGES IN THE AREA.

&&

LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428
      4040 10460 4026 10487       

$$

COC087-072139-
/O.CON.KBOU.FL.Y.0008.000000T0000Z-140609T1800Z/
/WNAC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
939 PM MDT TUE JUN 3 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE SOUTH PLATTE RIVER NEAR WELDONA.
* UNTIL MONDAY AFTERNOON.
* AT  8:45 PM TUESDAY THE STAGE WAS 9.0 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 9.0 FEET THROUGH WEDNESDAY. 
* IMPACT...AT 10.0 FEET...THERE IS WIDESPREAD LOWLAND AND MEADOW 
  FLOODING. WATER RISES OVER THE RAILROAD TRACKS NEAR MASTERS. 
  IRRIGATION WORKS ARE IMPACTED.

&&

LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388
      4033 10399 4027 10428       

$$

COC075-087-121-061800-
/O.CON.KBOU.FL.Y.0009.000000T0000Z-140606T1800Z/
/BZNC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
939 PM MDT TUE JUN 3 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE SOUTH PLATTE RIVER NEAR BALZAC.
* UNTIL FRIDAY AFTERNOON.
* AT  8:30 PM TUESDAY THE STAGE WAS 8.4 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 8.6 FEET EARLY WEDNESDAY 
  MORNING.
* IMPACT...AT 8.0 FEET...THE RIVER IS OUT OF ITS BANKS AND INTO FIELDS
  AND MEADOWS.

&&

LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322
      4026 10363 4027 10389       

$$

GIMMESTAD
488 
WGUS85 KBOU 042034
FLSBOU
   
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE DENVER CO
234 PM MDT WED JUN 4 2014

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN 
COLORADO...
 
  CACHE LA POUDRE RIVER AT THE CANYON MOUTH AFFECTING LARIMER 
  COUNTY. 
  SOUTH PLATTE RIVER NEAR KERSEY AFFECTING WELD COUNTY. 
  SOUTH PLATTE RIVER NEAR WELDONA AFFECTING MORGAN COUNTY. 
  SOUTH PLATTE RIVER NEAR BALZAC AFFECTING LOGAN...MORGAN AND 
  WASHINGTON COUNTIES. 

.ISOLATED TO SCATTERED THUNDERSTORMS AND SHOWERS WILL DEVELOP ON
THE NORTHEAST COLORADO PLAINS THIS EVENING. A COOLER UNSETTLED AND 
UNSTABLE PATTERN WILL EMERGE THURSDAY THROUGH SATURDAY. SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY. THE AIRMASS WILL 
SLOWLY DRY OUT SUNDAY AND MONDAY...WITH DRIER AND WARMER CONDITIONS
RETURNING MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THESE RIVERS ARE URGED TO USE CAUTION. 
AVOID FLOODED AREAS AND STAY CLEAR OF RIVER BANKS THAT COULD BECOME 
UNSTABLE DUE TO THE HIGH FLOWS.

&&

COC069-081434-
/O.CON.KBOU.FL.Y.0012.000000T0000Z-140609T1800Z/
/FTDC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
234 PM MDT WED JUN 4 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE CACHE LA POUDRE RIVER AT THE CANYON MOUTH.
* UNTIL MONDAY AFTERNOON.
* AT 1:45 PM WEDNESDAY THE STAGE WAS 7.1 FEET.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...ALTHOUGH THE RIVER WILL CONTINUE TO HAVE DIURNAL 
  RISES AND FALLS DUE TO DAYTIME HEATING...THE RIVER IS FORECAST
  TO CONTINUE ITS TREND OF FALLING VERY SLOWLY.
* IMPACT...AT 6.0 FEET...WATER IS OVER THE BIKE PATH AND TRAIL
  ALONG THE RIVER IN AND NEAR FORT COLLINS.

&&

LAT...LON 4071 10524 4067 10523 4066 10519 4062 10513
      4061 10514 4067 10525       

$$

COC123-081434-
/O.CON.KBOU.FL.Y.0013.000000T0000Z-140609T1800Z/
/KERC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
234 PM MDT WED JUN 4 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE SOUTH PLATTE RIVER NEAR KERSEY.
* UNTIL MONDAY AFTERNOON.
* AT 1:30 PM WEDNESDAY THE STAGE WAS 9.6 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL VERY SLOWSLY TO 9.4 
  FEET THURSDAY AFTERNOON.
* IMPACT...AT 8.0 FEET...THE RIVER IS OUT OF ITS BANKS AND INTO
  FIELDS AND MEADOWS.

&&

LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428
      4040 10460 4026 10487       

$$

COC087-081434-
/O.CON.KBOU.FL.Y.0008.000000T0000Z-140609T1800Z/
/WNAC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
234 PM MDT WED JUN 4 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE SOUTH PLATTE RIVER NEAR WELDONA.
* UNTIL MONDAY AFTERNOON.
* AT 1:45 PM WEDNESDAY THE STAGE WAS 9.0 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL BEGIN TO SLOWLY FALL THURSDAY MORNING.
* IMPACT...AT 8.0 FEET...THE RIVER IS OUT OF ITS BANKS AND INTO 
  FIELDS AND MEADOWS.

&&

LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388
      4033 10399 4027 10428       

$$

COC075-087-121-081434-
/O.EXT.KBOU.FL.Y.0009.000000T0000Z-140609T1800Z/
/BZNC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
234 PM MDT WED JUN 4 2014

THE FLOOD ADVISORY IS EXTENDED FOR
  THE SOUTH PLATTE RIVER NEAR BALZAC.
* UNTIL MONDAY AFTERNOON.
* AT  1:30 PM WEDNESDAY THE STAGE WAS 8.8 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 9.1 FEET TONIGHT.
* IMPACT...AT 8.0 FEET...THE RIVER IS OUT OF ITS BANKS AND INTO FIELDS
  AND MEADOWS.

&&

LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322
      4026 10363 4027 10389       

$$
TH
035 
WGUS85 KBOU 052218
FLSBOU
   
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE DENVER CO
418 PM MDT THU JUN 5 2014

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN 
COLORADO...

  CACHE LA POUDRE RIVER AT THE CANYON MOUTH AFFECTING LARIMER 
  COUNTY. 
  SNAKE RIVER NEAR MONTEZUMA AFFECTING SUMMIT COUNTY. 
  SOUTH PLATTE RIVER NEAR KERSEY AFFECTING WELD COUNTY. 
  SOUTH PLATTE RIVER NEAR WELDONA AFFECTING MORGAN COUNTY. 
  SOUTH PLATTE RIVER NEAR BALZAC AFFECTING LOGAN...MORGAN AND 
  WASHINGTON COUNTIES. 
  STRAIGHT CREEK NEAR DILLON AFFECTING SUMMIT COUNTY. 
  TENMILE CREEK AT FRISCO AFFECTING SUMMIT COUNTY. 

.A VERY MOIST AND UNSTABLE AIRMASS WILL PERSIST ACROSS THE 
NORTHEAST PLAINS THROUGH SATURDAY WITH SCATTERED THUNDERSTORMS 
EACH DAY. AN UPPER TROUGH WILL MOVE ACROSS THE REGION LATE 
SATURDAY OR SUNDAY...BRINGING A COOLER AIRMASS TO NORTH CENTRAL 
AND NORTHEAST COLORADO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THESE RIVERS ARE URGED TO USE CAUTION. 
AVOID FLOODED AREAS AND STAY CLEAR OF RIVER BANKS THAT COULD BECOME 
UNSTABLE DUE TO THE HIGH FLOWS.

&&

COC069-091618-
/O.CON.KBOU.FL.Y.0012.000000T0000Z-140609T1800Z/
/FTDC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
418 PM MDT THU JUN 5 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE CACHE LA POUDRE RIVER AT THE CANYON MOUTH.
* UNTIL MONDAY AFTERNOON.
* AT 3:45 PM THURSDAY THE STAGE WAS 6.8 FEET.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 7.2 FEET FRIDAY MORNING.
* IMPACT...AT 6.0 FEET...WATER IS OVER THE BIKE PATH AND TRAIL 
  ALONG THE RIVER IN AND NEAR FORT COLLINS.

&&

LAT...LON 4071 10524 4067 10523 4066 10519 4062 10513
      4061 10514 4067 10525       

$$

COC117-060400-
/O.CON.KBOU.FL.Y.0011.000000T0000Z-140606T0400Z/
/TCFC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
418 PM MDT THU JUN 5 2014

THE FLOOD ADVISORY CONTINUES FOR
  TENMILE CREEK AT FRISCO.
* UNTIL THIS EVENING.
* AT 3:00 PM THURSDAY THE STAGE WAS 4.4 FEET.
* FLOOD STAGE IS 5.0 FEET.
* IMPACT...AT 4.8 FEET...THE CREEK OVERFLOWS INTO LOW LYING AREAS
  IN AND WEST OF FRISCO.

&&

LAT...LON 3953 10615 3957 10613 3959 10610 3958 10609
      3956 10612 3950 10614       

$$

COC117-060400-
/O.CON.KBOU.FL.Y.0014.000000T0000Z-140606T0400Z/
/SKEC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
418 PM MDT THU JUN 5 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE SNAKE RIVER NEAR MONTEZUMA.
* UNTIL THIS EVENING.
* AT 3:15 PM THURSDAY THE STAGE WAS 2.8 FEET.
* FLOOD STAGE IS 3.8 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 3.4 FEET SATURDAY EVENING.
* IMPACT...AT 3.5 FEET...THE RIVER IS OUT OF ITS BANKS AND INTO
  NEARBY FIELDS.

&&

LAT...LON 3961 10601 3961 10594 3960 10594 3960 10601
                                  

$$

COC123-091618-
/O.CON.KBOU.FL.Y.0013.000000T0000Z-140609T1800Z/
/KERC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
418 PM MDT THU JUN 5 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE SOUTH PLATTE RIVER NEAR KERSEY.
* UNTIL MONDAY AFTERNOON.
* AT 3:30 PM THURSDAY THE STAGE WAS 9.4 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL TO 9.3 FEET 
  FRIDAY MORNING.
* IMPACT...AT 8.0 FEET...THE RIVER IS OUT OF ITS BANKS AND INTO
  FIELDS AND MEADOWS.

&&

LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428
      4040 10460 4026 10487       

$$

COC087-091618-
/O.CON.KBOU.FL.Y.0008.000000T0000Z-140609T1800Z/
/WNAC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
418 PM MDT THU JUN 5 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE SOUTH PLATTE RIVER NEAR WELDONA.
* UNTIL MONDAY AFTERNOON.
* AT 3:45 PM THURSDAY THE STAGE WAS 8.9 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL TO NEAR 8.5 FEET 
  FRIDAY.
* IMPACT...AT 8.0 FEET...THE RIVER IS OUT OF ITS BANKS AND INTO FIELDS
  AND MEADOWS.

&&

LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388
      4033 10399 4027 10428       

$$

COC075-087-121-091618-
/O.CON.KBOU.FL.Y.0009.000000T0000Z-140609T1800Z/
/BZNC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
418 PM MDT THU JUN 5 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE SOUTH PLATTE RIVER NEAR BALZAC.
* UNTIL MONDAY AFTERNOON.
* AT  3:30 PM THURSDAY THE STAGE WAS 8.9 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL SLOWLY.
* IMPACT...AT 8.0 FEET...THE RIVER IS OUT OF ITS BANKS AND INTO FIELDS
  AND MEADOWS.

&&

LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322
      4026 10363 4027 10389       

$$

COC117-060400-
/O.CON.KBOU.FL.Y.0015.000000T0000Z-140606T0400Z/
/SLAC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
418 PM MDT THU JUN 5 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE STRAIGHT CREEK NEAR DILLON.
* UNTIL THIS EVENING.
* AT 3:00 PM THURSDAY THE STAGE WAS 5.1 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 5.5 FEET FRIDAY AFTERNOON.

&&

LAT...LON 3963 10607 3966 10602 3964 10602 3962 10607
                                  

$$
TH
505 
WGUS85 KBOU 070009
FLSBOU
   
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE DENVER CO
609 PM MDT FRI JUN 6 2014

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN 
COLORADO...

  CACHE LA POUDRE RIVER AT THE CANYON MOUTH AFFECTING LARIMER 
  COUNTY. 
  SOUTH PLATTE RIVER NEAR KERSEY AFFECTING WELD COUNTY. 
  SOUTH PLATTE RIVER NEAR WELDONA AFFECTING MORGAN COUNTY. 
  SOUTH PLATTE RIVER NEAR BALZAC AFFECTING LOGAN...MORGAN AND 
  WASHINGTON COUNTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THESE RIVERS ARE URGED TO USE CAUTION. 
AVOID FLOODED AREAS AND STAY CLEAR OF RIVER BANKS THAT COULD BECOME 
UNSTABLE DUE TO THE HIGH FLOWS.

&&

COC069-091800-
/O.CON.KBOU.FL.Y.0012.000000T0000Z-140609T1800Z/
/FTDC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
609 PM MDT FRI JUN 6 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE CACHE LA POUDRE RIVER AT THE CANYON MOUTH.
* UNTIL MONDAY AFTERNOON.
* AT 4:45 PM FRIDAY THE STAGE WAS 6.5 FEET.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...ALTHOUGH THE RIVER WILL CONTINUE TO HAVE DIURNAL 
  RISES AND FALLS DUE TO DAYTIME HEATING...THE RIVER IS 
  FORECAST TO CONTINUE ITS TREND OF RECEDING VERY SLOWLY.
* IMPACT...AT 6.0 FEET...WATER IS OVER THE BIKE PATH AND TRAIL
  ALONG THE RIVER IN AND NEAR FORT COLLINS.

&&

LAT...LON 4071 10524 4067 10523 4066 10519 4062 10513
      4061 10514 4067 10525       

$$

COC123-091800-
/O.CON.KBOU.FL.Y.0013.000000T0000Z-140609T1800Z/
/KERC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
609 PM MDT FRI JUN 6 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE SOUTH PLATTE RIVER NEAR KERSEY.
* UNTIL MONDAY AFTERNOON.
* AT 5:30 PM FRIDAY THE STAGE WAS 9.2 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL SLOWLY FALL TO NEAR 9.0 FEET 
  SATURDAY.
* IMPACT...AT 8.0 FEET...THE SOUTH PLATTE RIVER IS OUT OF ITS
  BANKS AND INTO FIELDS AND MEADOWS.

&&

LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428
      4040 10460 4026 10487       

$$

COC087-091800-
/O.CON.KBOU.FL.Y.0008.000000T0000Z-140609T1800Z/
/WNAC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
609 PM MDT FRI JUN 6 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE SOUTH PLATTE RIVER NEAR WELDONA.
* UNTIL MONDAY AFTERNOON.
* AT 4:45 PM FRIDAY THE STAGE WAS 8.5 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL FALL SLOWLY TO NEAR 8.4 FEET 
  SATURDAY.
* IMPACT...AT 8.0 FEET...THE RIVER IS OUT OF ITS BANKS AND INTO 
  FIELDS AND MEADOWS.

&&

LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388
      4033 10399 4027 10428       

$$

COC075-087-121-091800-
/O.CON.KBOU.FL.Y.0009.000000T0000Z-140609T1800Z/
/BZNC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
609 PM MDT FRI JUN 6 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE SOUTH PLATTE RIVER NEAR BALZAC.
* UNTIL MONDAY AFTERNOON.
* AT 5:30 PM FRIDAY THE STAGE WAS 8.9 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER CRESTED EARLY THURSDAY AND WILL 
  CONTINUE TO SLOWLY RECEDE TO NEAR 8.6 FEET SATURDAY.
* IMPACT...AT 8.0 FEET...THE RIVER IS OUT OF ITS BANKS AND INTO 
  FIELDS AND MEADOWS.

&&

LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322
      4026 10363 4027 10389       

$$
TH

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this river flood advisory went out at Jun 3, 11:20 AM MDT, 14 minutes earlier.

Area forecast discussion, Jun 3, 11:20 AM MDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1120 AM MDT TUE JUN 3 2014

.UPDATE...
ISSUED AT 1120 AM MDT TUE JUN 3 2014

NO NEED TO MAKE ANY CHANGES TO THE FORECAST AT THIS TIME. THE
SURFACE LOW PRESSURE AREA HAS EXPANDED OUT ONTO THE NORTHEAST
COLORADO PLAINS WHICH WILL ALLOW DRY SOUTHWESTERLY FLOW TO EXTEND
ACROSS THE NORTHEAST QUARTER OF THE STATE. IT IS STILL POSSIBLE
THAT A DRY LINE WILL FORM SOMEWHERE NEAR THE EASTERN COLORADO
BORDER...SO THE SMALL CHANCE OF THUNDERSTORMS WILL PERSIST TO THE
EAST OF THAT.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 255 AM MDT TUE JUN 3 2014

A STRONG SOUTHWEST FLOW ALOFT FOR THIS TIME OF YEAR WILL BE OVER
COLORADO TODAY AS AN UPPER LEVEL TROUGH MOVES FROM THE GREAT BASIN
TO WYOMING. THIS PATTERN WILL PULL WARM DRY AIR INTO THE AREA. THIS
WILL LIKELY BE THE WARMEST DAY SO FAR THIS YEAR WITH HIGHS IN THE
UPPER 80S TO LOWER 90S. IN ADDITION TO THE WARM AND DRY
CONDITIONS...GUSTY WEST WINDS WILL DEVELOP. GUSTS DURING THE
AFTERNOON COULD REACH 40 MPH...POSSIBLY A LITTLE HIGHER OVER THE
FOOTHILLS AND MOUNTAINS. THE FIRE DANGER WILL BE ELEVATED TODAY.
HOWEVER WILL NOT ISSUE A RED FLAG WARNING DUE TO RECENT
RAINFALL...GREEN UP AND MOIST FUELS.

THERE WILL BE A SLIGHT CHANCE FOR A THUNDERSTORM OVER FAR NORTHEAST
COLORADO. THOUGH A MUCH BETTER CHANCE WILL BE OVER NEBRASKA WHERE IT
WILL BE MOIST. A SEVERE STORM CAN'T BE RULED OUT OVER THE NORTHEAST
CORNER OF COLORADO. WILL NOT MENTION SEVERE STORMS IN THE HWO TODAY
BECAUSE OF THE LOW CHANCE FOR A STORM AND ALSO BECAUSE IF ANY STORMS
FORMS THEY WILL QUICKLY EXIT THE STATE...LIKELY BEFORE REACHING
SEVERE LIMITS.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 255 AM MDT TUE JUN 3 2014

WEDNESDAY AND THURSDAY A FLAT UPPER RIDGE WILL RESIDE OVER NEW
MEXICO AND TEXAS...WHILE AN UPPER TROUGH WILL MOVE ACROSS THE
NORTHERN ROCKIES INTO THE PLAINS. THERE WILL BE A SLIGHT CHANCE
OF SHOWERS AND THUNDERSTORMS MAINLY ON THE NORTHEAST PLAINS
THURSDAY AS THE TAIL END OF THE THROUGH PASSES THROUGH.

FRIDAY AND SATURDAY THE UPPER RIDGE WILL BE SHOVED EAST TO
LOUISIANA AND AN UPPER TROUGH WILL SWING FROM THE GREAT BASIN ON
FRIDAY AND ACROSS THE ROCKIES ON SATURDAY. COLD AIR WILL SWEEP
ACROSS THE AREA WITH AND BEHIND THE TROUGH...SO SATURDAY AND
SUNDAY LOOK LIKE THEY WILL BE THE COLDEST DAYS OF THIS WEEK...WITH
HIGHS IN THE LOWER TO MID 70S ON THE PLAINS. FRIDAY AND SATURDAY
SHOULD HAVE THE BEST CHANCE OF THUNDERSTORMS.

LATER SUNDAY AND MONDAY THE TROUGH WILL BE EAST OF THE AREA AND
DRIER AIR WILL MOVE INTO THE STATE. TEMPERATURES WILL BEGIN TO
WARM BACK UP ON MONDAY.

&&

.AVIATION...(FOR THE TAFS THROUGH 18Z WEDNESDAY MORNING)
ISSUED AT 1120 AM MDT TUE JUN 3 2014

NO AVIATION IMPACTS EXPECTED THROUGH THE NEXT 24-30 HOURS. GUSTY
SOUTHWEST WINDS ARE STILL EXPECTED THROUGH THIS AFTERNOON...BUT
CEILINGS AND VISIBILITIES WILL REMAIN UNLIMITED. AFTER GUSTY
WINDS DEVELOP THEY COULD PERSIST THROUGH ABOUT 01Z OR 02Z...AFTER
WHICH NOCTURNAL INVERSIONS WILL BEGIN TO FORM. TOMORROW AFTERNOON
COULD SEE SOME SHOWERS DEVELOP...BUT THEY WILL BE AFTER 18Z-20Z.

&&

.HYDROLOGY...
ISSUED AT 255 AM MDT TUE JUN 3 2014

MAIN CONCERN TODAY WILL BE GUSTY WEST WINDS BETWEEN 18Z TO 01Z.
GUSTS UP TO 35 KNOTS WILL BE POSSIBLE AT THE DENVER AIRPORTS. WINDS
WILL DECREASE EARLY THIS EVENING AND TURN SOUTHWESTERLY. A DRY
SOUTHWESTERLY FLOW ALOFT WILL RESULT IN MOSTLY CLEAR SKIES TODAY AND
TONIGHT.

FOR THE LATER PART OF THE WEEK AND WEEKEND...IT WILL BE AN
UNSETTLED PERIOD WITH THUNDERSTORMS POSSIBLE ON THE PLAINS AND
FOOTHILLS NEARLY EVERY DAY. THE BEST CHANCES OF MEASURABLE
PRECIPITATION SHOULD BE THURSDAY...FRIDAY AND SATURDAY.
PRECIPITATION WILL BE MOSTLY EAST OF THE CONTINENTAL DIVIDE...WITH
THE HEAVIER RAINS ON THE PLAINS. TEMPERATURES THIS WEEKEND SHOULD
SLOW SNOWMELT...AND RIVER LEVELS IN NORTHERN COLORADO SHOULD
SLOWLY DROP THIS WEEKEND INTO NEXT WEEK.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...DANKERS
SHORT TERM...MEIER
LONG TERM...RTG
AVIATION...DANKERS
HYDROLOGY...MEIER/RTG
Hazardous weather outlook, Jun 3, 11:03 AM MDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1103 AM MDT TUE JUN 3 2014

COZ030>051-040515-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1103 AM MDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

IT WILL BE DRY...BREEZY AND WARM TODAY WHICH WILL ELEVATE THE
FIRE DANGER. SOUTHWEST WIND GUSTS TO 40 MPH WILL BE
POSSIBLE...MAINLY OVER THE PALMER DIVIDE. OVER THE NORTHEAST
CORNER OF COLORADO...THERE WILL BE A SLIGHT CHANCE OF A
THUNDERSTORM LATE IN THE AFTERNOON OR DURING THE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WEATHER DISTURBANCE WILL BRING A CHANCE OF THUNDERSTORMS OVER
THE NORTHEAST PLAINS WEDNESDAY EVENING.

A LARGE UPPER TROUGH WILL APPROACH THE STATE THURSDAY AND FRIDAY
AND CROSS THE STATE SATURDAY. THIS WILL SET US UP FOR AN UNSETTLED
PERIOD WITH THUNDERSTORMS POSSIBLE EACH DAY THIS WEEK. THE
NORTHEAST PLAINS WILL HAVE THE BEST CHANCES OF STORMS AND OF
MEASURABLE PRECIPITATION...ESPECIALLY THURSDAY THROUGH SATURDAY.

COOLER TEMPERATURES WILL SETTLE IN ON SATURDAY AND REMAIN ON
SUNDAY. HIGH TEMPERATURES ON THE PLAINS WILL STAY IN THE LOWER TO
MIDDLE 70S...WHILE THE MOUNTAINS WILL BE IN THE 50S AND 60S.

RIVERS WILL CONTINUE TO RUN FAST...WITH THE STAGES SLOWLY LOWERING
THROUGH THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

DANKERS/KRIEDERMAN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 11:34 AM MDTRiver Flood AdvisoryBOULarimer6 days

Nearby

River Flood Advisories in Colorado, 2014Every river flood advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.